# SDR SWAA2013042515201

- Difficulty date: April 20, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 70,236 hours, 66,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 847, +5", BETWEEN STR 5L TO STR 15L.  REPAIRED SKIN PER EA.
